Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Acne nerd

Accutane and the brain

Recommended Posts

Hello. Excuse me for English, this is Google translator. I am dealing with a serious problem
Isotretinoin made me dumber in the literal sense. It’s hard for me to think, I can’t read books. This is due to a decrease in metabolism in the brain. Is it reversible?
I drank only 8 mg 2 times a week, but in the second month I started having headaches, weakness. I stopped getting out of bed, so I decided to stop drinking pills. The drug affects the blood circulation, because I have and so everything is bad with this, I got worse
I'm wondering if the changes in the brain are reversible, I'm scared

I studied neurobiology and I know how important metabolism is in the cerebral cortex. It determines the duration of mental exertion; if it is impaired, thinking will not work. This is one of the most important brain processes.

But I don't know if the changes are reversible

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×